| Model Number |
OTV-S7H-NA-10E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the subject device had a dark image.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus for inspection and the reported failure was not reproduced.Functional inspections, safety tests performed, and visually checked the condition of each part, however, no abnormalities were found.Based on device evaluation and investigation results , the issue was not reproduced.A definitive root cause of the reported event cannot be conclusively identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.